Alert archive / Alabama / Special Weather Statements in 2015

Special Weather Statement, NWS Mobile, AL

July 23, 2015Crenshaw County, Alabama

NWS Mobile, AL issued this special weather statement at Jul 23, 2015, 3:02 PM CDT for Crenshaw County, Alabama. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 23, 2015, 3:02 PM CDT (20:02 UTC)
Expired
Jul 23, 2015, 4:00 PM CDT
In force
58 min
Issued by
NWS Mobile, AL

County Crenshaw County, AL

The radar

The Ft Rucker radar (KEOX), 85 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.0 hours before the alert went out and 159 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2015-07-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1069 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2015-07-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 81 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1069 J/kg
Mixed-layer CIN
-77 J/kg
Mixed-layer LCL
929 m above ground
0-6 km bulk shear
20 kt
0-1 km storm-relative helicity
81 m²/s²
0-3 km storm-relative helicity
49 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

606 
WWUS84 KMOB 232002
SPSMOB

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
302 PM CDT THU JUL 23 2015
 
ALZ058-232100-
CRENSHAW AL-
302 PM CDT THU JUL 23 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL
CRENSHAW IN SOUTHCENTRAL ALABAMA UNTIL 330 PM CDT...

AT 301 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF RUTLEDGE...OR 10 MILES NORTHWEST OF LUVERNE...MOVING EAST AT 20
MPH.

LOCATIONS IMPACTED INCLUDE...
RUTLEDGE...            PETREY...              

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

LAT...LON 3172 8615 3173 8644 3181 8645 3184 8644
      3189 8644 3194 8619 3194 8618 3189 8617
      3186 8618 3183 8618 3181 8620 3179 8620
      3179 8615
TIME...MOT...LOC 2001Z 269DEG 19KT 3182 8640 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Mobile, AL wrote its last area forecast discussion before this special weather statement went out at Jul 23, 1:20 PM CDT, 1 hour 42 minutes earlier.

Area forecast discussion, Jul 23, 1:20 PM CDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOBILE AL
120 PM CDT THU JUL 23 2015

.AVIATION UPDATE...231800Z TAF CYCLE...ASIDE FROM IN AND AROUND THUNDERSTORMS
THIS AFTERNOON AND EARLY EVENING VFR CONDITIONS ARE EXPECTED TO
PREVAIL ACROSS THE FLYING AREA. SCATTERED THUNDERSTORMS ARE EXPECTED
GENERALLY WEST OF I-65 AND SCATTERED TO NUMEROUS COVERAGE EXPECTED
EAST. STORMS SHOULD DISSIPATE BY EARLY EVENING. /08 JW

&&

.PREV DISCUSSION... /ISSUED 1229 PM CDT THU JUL 23 2015/

UPDATE...CURRENT FORECAST PACKAGE GENERALLY ON TRACK. BUT BUMPED UP
CURRENT THUNDERSTORMS COVERAGE ALONG THE FL PANHANDLE AND OUR AL
COUNTIES EAST OF I65. ALSO NUDGED TEMPERATURES UP A DEGREE OR TWO IN
COVINGTON COUNTY AND NORTHERN OKALOOSA COUNTIES TO GO WITH CURRENT
TRENDS. THUNDERSTORMS ARE EXPECTED TO INCREASE IN COVERAGE THIS
AFTERNOON BECOMING GENERALLY SCATTERED WEST OF I 65 TO NUMEROUS EAST.
BIGGEST THREAT WITH THESE STORMS COULD BE DAMAGING STRAIGHT LINE
WINDS AND LIGHTNING. /08 JW

THIS AFTERNOON'S WET MICROBURST RISK IS GENERALLY MODERATE WEST OF
I 65 AND MODERATE TO HIGH EAST.

PREV DISCUSSION... /ISSUED 528 AM CDT THU JUL 23 2015/

NEAR TERM [TODAY AND TONIGHT]...LATEST SATELLITE LOOPS SHOW
MOIST GULF AIR ADVECTING NORTHWARD OVER NORTHERN SECTION OF THE CWA
WHICH LOOKS TO CLASH WITH A DEEPER LAYER OF MOIST AIR MOVING DOWN
FROM THE NORTHWEST. THIS PATTERN COULD SET UP A ILL-DEFINED
DEFORMATION ZONE OVER NORTHERN SECTIONS OF THE CWA THIS MORNING...
POSSIBLY SPARKING AN AREA OF SHOWERS AND THUNDERSTORMS EAST OR ALONG
THE NORTHERN BORDERS OF THE CWA LATER THIS MORNING. AS A RESULT...
RAIN CHANCES IN THE THESE AREAS ARE AROUND 20 PERCENT...THOUGH MAY BE
UPDATED IN THE NEAR FUTURE IF CONVECTION BEGINS TO BREAK OUT.

OTHERWISE...FOR TODAY...HAVE ADJUSTED POPS OVER MOST INLAND AREAS TO
REFLECT BEST CHANCE OF RAIN TO OCCUR DURING LATE MORNING AND
AFTERNOON THEN TAPERING OFF SLOWLY IN THE EVENING. LATEST MODEL
SOUNDINGS STILL SHOW HIGH PWATS FOR MOST AREAS COMBINED WITH
AFTERNOON CAPES HOVERING OF 3000-4000 J/KG. MOST GUIDANCE SHOWS
INCREASED LIFT FROM ANOTHER MID LEVEL IMPULSE APPROACHING FROM THE
WEST THOUGH POSSIBLY SOMEWHAT OUT OF PHASE WITH THE BETTER HEATING
AND INSTABILITY LATER IN THE DAY. MOST GUIDANCE STILL SHOWS A SLUG
OF DRIER AIR MOVING IN FROM THE WEST THIS EVENING...RESULTING IN
LESS CLOUDS AND RAIN COVERAGE OVER INLAND SE MS AND WESTERN PORTIONS
OF SOUTHWEST AL. AS FOR THE STRENGTH OF TODAYS CONVECTION...STILL
BELIEVE WE COULD SEE A FEW STRONG TO SEVERE THUNDERSTORMS BY MID TO
LATE AFTERNOON AFFECTING MOSTLY EASTERN AND NORTHERN SECTIONS OF THE
CWA WHERE A BETTER SEABREEZE CIRCULATION MOVES INLAND LATE IN THE
DAY. DAMAGING STRAIGHT LINE WINDS AND FREQUENT CLOUD-TO-GROUND
LIGHTNING WILL BE THE MAIN CONCERN WITH STRONGER THUNDERSTORMS.

AS FOR TEMPS...WE WILL STILL FEEL HEAT INDEX VALUES OF 102-107 FOR
MOST AREAS TODAY...JUST BELOW THE CRITICAL THRESHOLD FOR ADVISORY.
WILL CONTINUE TO LEAN TOWARDS CURRENT MAV MOS FOR HIGHS AND LOWS
THROUGH TONIGHT MAKING ONLY MINOR ADJUSTMENTS FOR BETTER CONSISTENCY
WITH SURROUNDING WFOS. HIGHS TODAY WILL BE A TAD COOLER...CLIMBING
TO THE MID TO UPPER 90S INLAND AND LOW TO MID 90S CLOSE TO THE
COAST. LOWS WILL BE IN THE MID 70S INLAND AND UPPER 70S TO NEAR 80
CLOSE TO THE COAST. 32/EE

THIS AFTERNOON'S WET MICROBURST RISK IS MODERATE.

SHORT TERM [FRIDAY THROUGH SUNDAY]...THE AREA REMAINS UNDER THE
EASTERN PERIPHERY OF THE LARGE MID AND UPPER LEVEL RIDGE BUILDING IN
AND AMPLIFYING ACROSS THE SOUTHERN PLAINS. AN UPPER LEVEL TROUGH
QUICKLY SWINGS THROUGH THE NORTHEAST DURING THIS TIME. MODEL
SOLUTIONS CONTINUE TO DEPICT AN ELONGATED AREA OF SURFACE LOW
PRESSURE OFF THE COAST OF SC/GA EARLY THIS WEEKEND. THIS
PATTERN...COMBINED WITH A WEAKENING BOUNDARY NORTH OF THE CWA...
WILL KEEP US IN A FAVORABLE LOCATION FOR PRECIPITATION EARLY IN THE
WEEKEND. MOISTURE WILL KEEP PUMPING INTO THE REGION DURING THIS
TIMEFRAME...SO RAIN CHANCES REMAIN HIGHER...ESPECIALLY ACROSS THE
EASTERN HALF OF THE CWA. POPS WILL BE A LITTLE LESS EACH DAY WITH
THE LOWEST COVERAGE ON SUNDAY. LINGERING ISOLATED CONVECTION IN THE
EARLY OVERNIGHT HOURS WILL REMAIN FOCUSED MAINLY EAST OF THE I-65
CORRIDOR.

HEAT AND HUMIDITY WILL STICK AROUND AS WE REMAIN NEAR THE RIDGE.
DAYTIME HIGHS WILL RANGE FROM 92-96 WITH OVERNIGHT LOWS FALLING INTO
THE MID 70S INLAND WITH UPPER 70S ALONG THE BEACHES. WITH SLIGHTLY
LOWER TEMPERATURES AND DEWPOINTS...HEAT INDICES WILL REMAIN BELOW
CRITERIA. HEAT INDICES AS HIGH AS 106 OR 107 POSSIBLE EACH AFTERNOON
ACROSS AREAS WITH LESS PRECIPITATION COVERAGE. 07/MB

LONG TERM [MONDAY THROUGH THURSDAY]...THE MID AND UPPER LEVEL
RIDGE SLOWLY MEANDERS EAST TOWARD THE MS RIVER VALLEY AND EVENTUALLY
THE SOUTHEASTERN CONUS NEXT WEEK. THIS WILL KEEP RAIN CHANCES LOWER
THAN THE WEEKEND AND KEEP THE HEAT LOCKED IN ACROSS THE REGION. RAIN
CHANCES AND COVERAGE RETURN TO THE USUAL SUMMERTIME CONVECTIVE
PATTERN EARLY IN THE WORK WEEK...MAINLY FOCUSED ALONG THE SEA BREEZE.

TEMPERATURES WILL QUICKLY RISE INTO THE MID AND UPPER 90S EACH
AFTERNOON...BUT...DEWPOINTS WILL CONTINUE A SLIGHT DOWNWARD TREND
EARLY IN THE WORK WEEK WHICH WILL KEEP HEAT INDICES BELOW ADVISORY
CRITERIA. STILL EXPECTING HEAT INDEX VALUES ABOVE 100...UP NEAR 106
AGAIN BY MID WEEK. LIKE USUAL THIS TIME OF YEAR...OVERNIGHT
TEMPERATURES WILL NOT PROVIDE MUCH RELIEF FROM THE HEAT...RANGING
FROM MID 70S INLAND TO UPPER 70S ALONG THE COAST. 07/MB

AVIATION...23.12Z ISSUANCE...MOSTLY VFR TO MVFR CIGS THROUGH
24.12Z. LOWER CIGS MOSTLY IN AND AROUND ISOLATED TO SCATTERED
THUNDERSTORMS DURING THE AFTERNOON AND EVENING HOURS. WINDS WILL BE
MOSTLY WEST AT 3 TO 6 KNOTS EARLY TODAY THEN SHIFTING SOUTHWEST AT
AT 6 TO 8 KNOTS LATER THIS AFTERNOON AND THIS EVENING SHIFTING BACK
TO THE WEST AT 3 TO 6 KNOTS OVERNIGHT AND EARLY FRI MORNING. 32/EE

MARINE...SURFACE RIDGE OF HIGH PRESSURE MOSTLY OVER THE EASTERN AND
CENTRAL GULF WILL WEAKEN SOMEWHAT TO THE NORTH AND NORTHEAST AS A
BROAD SURFACE LOW BEGINS TO REFLECT NEAR THE SURFACE FROM THE GA/FL
COAST TO THE CENTRAL GULF STATES DUE TO A DEEPENING MID TO UPPER
TROF SLOWLY DEVELOPING ALONG THE EASTERN SEABOARD. THIS PATTERN WILL
HELP MAINTAIN A LIGHT TO MODERATE WESTERLY FLOW OVER MARINE THROUGH
THE WEEKEND FOLLOWED BY A LIGHT SOUTHERLY FLOW BY LATE MON INTO TUE.
WINDS AND SEAS WILL BE HIGHER NEAR ISOLATED TO SCATTERED
THUNDERSTORMS THROUGH NEXT WEEK. A SLIGHT INCREASE IN SEAS CAN BE
EXPECTED MOSTLY DURING LATE NIGHT AND EARLY MORNING HOURS THROUGH
SUNDAY MORNING. 32/EE

&&

.PRELIMINARY POINT TEMPS/POPS...
MOBILE      93  75  95  74  96 /  50  20  40  60  30
PENSACOLA   93  79  94  79  96 /  40  20  50  40  40
DESTIN      93  80  94  80  91 /  30  30  50  40  40
EVERGREEN   95  75  94  73  97 /  70  40  50  40  20
WAYNESBORO  96  74  96  73  97 /  40  30  40  40  20
CAMDEN      95  74  93  74  97 /  60  40  50  30  20
CRESTVIEW   95  77  94  76  97 /  50  20  50  40  40

&&

.MOB WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
FL...NONE.
MS...NONE.
GM...NONE.
&&
Hazardous weather outlook, Jul 23, 5:34 AM CDT, 9 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOBILE AL
534 AM CDT THU JUL 23 2015

ALZ051>060-261>266-FLZ201>206-MSZ067-075-076-078-079-241045-
CHOCTAW-WASHINGTON-CLARKE-WILCOX-MONROE-CONECUH-BUTLER-CRENSHAW-
ESCAMBIA-COVINGTON-MOBILE INLAND-BALDWIN INLAND-MOBILE CENTRAL-
BALDWIN CENTRAL-MOBILE COASTAL-BALDWIN COASTAL-ESCAMBIA INLAND-
ESCAMBIA COASTAL-SANTA ROSA INLAND-SANTA ROSA COASTAL-
OKALOOSA INLAND-OKALOOSA COASTAL-WAYNE-PERRY-GREENE-STONE-GEORGE-
534 AM CDT THU JUL 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ALABAMA...SOUTHWEST ALABAMA...NORTHWEST FLORIDA AND SOUTHEAST
MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT

A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE LATE THIS
AFTERNOON AND EARLY THIS EVENING. DAMAGING STRAIGHT LINE WINDS...
FREQUENT CLOUD TO GROUND LIGHTNING AND PERIODS OF VERY HEAVY RAIN
CAN BE EXPECTED WITH THE STRONGER STORMS. SOME MINOR FLOODING OF
STREETS AND AREAS OF POOR DRAINAGE MAY ALSO BE POSSIBLE DURING THE
AFTERNOON AND EARLY EVENING HOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE MAINLY DURING
THE LATE AFTERNOON AND EARLY EVENING HOURS EACH DAY. DAMAGING
STRAIGHT LINE WINDS...DANGEROUS CLOUD TO GROUND LIGHTNING AND
PERIODS OF VERY HEAVY RAIN CAN BE EXPECTED WITH THE STRONGER
THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

ACTIVATION OF SKYWARN SEVERE STORM SPOTTER NETWORKS IS NOT
EXPECTED THROUGH WEDNESDAY.

GMZ630>635-650-655-670-675-241045-
NORTHERN MOBILE BAY-SOUTHERN MOBILE BAY-MISSISSIPPI SOUND-
PERDIDO BAY-PENSACOLA BAY SYSTEM-CHOCTAWHATCHEE BAY-
COASTAL WATERS FROM PENSACOLA FL TO PASCAGOULA MS OUT 20 NM-
COASTAL WATERS FROM DESTIN TO PENSACOLA FL OUT 20 NM-
WATERS FROM PENSACOLA FL TO PASCAGOULA MS FROM 20 TO 60 NM-
WATERS FROM DESTIN TO PENSACOLA FL FROM 20 TO 60 NM-
534 AM CDT THU JUL 23 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE COASTAL
WATERS OF ALABAMA AND NORTHWEST FLORIDA.

.DAY ONE...TODAY AND TONIGHT

WINDS AND SEAS WILL BE HIGHER NEAR ISOLATED TO SCATTERED
THUNDERSTORMS EARLY TODAY AND DURING THE LATE AFTERNOON AND EARLY
EVENING HOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WINDS AND SEAS WILL BE HIGHER NEAR ISOLATED TO SCATTERED THUNDERSTORMS
THROUGH THE FORECAST PERIOD. FREQUENT LIGHTNING WILL ALSO ACCOMPANY
THE STRONGER THUNDERSTORMS.

In the hours before

Special weather statement, Jul 23, 11:44 AM CDT, 3 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1144 AM CDT THU JUL 23 2015

ALZ058-231715-
CRENSHAW AL-
1144 AM CDT THU JUL 23 2015

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL CRENSHAW IN
SOUTHCENTRAL ALABAMA UNTIL 1215 PM CDT...

AT 1142 AM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR LUVERNE...
MOVING EAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
GLENWOOD...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

LAT...LON 3166 8616 3164 8616 3174 8629 3180 8631
      3182 8619 3181 8620 3179 8620 3179 8615
      3166 8615
TIME...MOT...LOC 1642Z 285DEG 17KT 3177 8623
Special weather statement, Jul 23, 12:29 PM CDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
1229 PM CDT THU JUL 23 2015

FLZ205-206-231815-
OKALOOSA COASTAL FL-OKALOOSA INLAND FL-
1229 PM CDT THU JUL 23 2015

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...COASTAL
OKALOOSA AND INLAND OKALOOSA IN NORTHWEST FLORIDA UNTIL 115 PM CDT...

AT 1229 PM CDT...A STRONG THUNDERSTORM WAS LOCATED OVER EGLIN AFB...
MOVING EAST AT 10 MPH.

LOCATIONS IMPACTED INCLUDE...
FORT WALTON BEACH...   NICEVILLE...           DESTIN...
VALPARAISO...          EGLIN AFB...           LAKE LORRAINE...
SHALIMAR...            CINCO BAYOU...         POSTIL...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

LAT...LON 3038 8651 3043 8657 3042 8659 3040 8660
      3040 8656 3039 8653 3039 8661 3043 8662
      3044 8658 3046 8660 3045 8660 3044 8662
      3055 8663 3060 8639 3045 8639 3046 8641
      3044 8642 3038 8640
TIME...MOT...LOC 1729Z 265DEG 10KT 3047 8654
Special weather statement, Jul 23, 2:09 PM CDT, 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
209 PM CDT THU JUL 23 2015

ALZ057-058-060-232000-
BUTLER AL-CRENSHAW AL-COVINGTON AL-
209 PM CDT THU JUL 23 2015

...A STRONG THUNDERSTORM WILL AFFECT THE FOLLOWING COUNTIES...
SOUTHEASTERN BUTLER...SOUTHERN CRENSHAW AND NORTHEASTERN COVINGTON IN
SOUTHCENTRAL ALABAMA UNTIL 300 PM CDT...

AT 206 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 9 MILES NORTHWEST
OF DOZIER...OR 16 MILES SOUTHWEST OF LUVERNE...MOVING EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
BRANTLEY...            DOZIER...              GLENWOOD...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 40 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

LAT...LON 3153 8616 3153 8620 3144 8620 3148 8655
      3168 8655 3172 8615 3166 8615 3166 8616
      3165 8616 3162 8618 3162 8615 3154 8614
TIME...MOT...LOC 1906Z 272DEG 16KT 3157 8649
Special weather statement, Jul 23, 2:15 PM CDT, 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
215 PM CDT THU JUL 23 2015

ALZ057-232015-
BUTLER AL-
215 PM CDT THU JUL 23 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL BUTLER IN SOUTH CENTRAL
ALABAMA UNTIL 315 PM CDT...

AT 214 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 7 MILES SOUTHWEST
OF I65 AND AL 10...OR 9 MILES SOUTHWEST OF GREENVILLE...MOVING EAST
AT 25 MPH.

LOCATIONS IMPACTED INCLUDE...
GREENVILLE...          I65 AND AL 185...      I65 AND AL 10...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 40 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

LAT...LON 3166 8645 3165 8650 3165 8656 3168 8684
      3185 8684 3196 8645
TIME...MOT...LOC 1914Z 272DEG 21KT 3176 8676
Special weather statement, Jul 23, 3:02 PM CDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MOBILE AL
302 PM CDT THU JUL 23 2015

ALZ058-232100-
CRENSHAW AL-
302 PM CDT THU JUL 23 2015

...A STRONG THUNDERSTORM WILL AFFECT CENTRAL
CRENSHAW IN SOUTHCENTRAL ALABAMA UNTIL 330 PM CDT...

AT 301 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF RUTLEDGE...OR 10 MILES NORTHWEST OF LUVERNE...MOVING EAST AT 20
MPH.

LOCATIONS IMPACTED INCLUDE...
RUTLEDGE...            PETREY...

THE PRIMARY THREATS FROM THIS STORM ARE WIND GUSTS UP TO 50 MPH.
WINDS THIS STRONG COULD BLOW OFF TREE LIMBS AND ALSO BLOW AROUND
SMALL UNSECURED OBJECTS. SEEK SHELTER UNTIL THIS STORM HAS PASSED.

SMALL HAIL IS ALSO POSSIBLE WITH THIS STORM.

FREQUENT LIGHTNING IS OCCURRING WITH THIS STORM. IF OUTDOORS...STAY
AWAY FROM ISOLATED HIGH OBJECTS SUCH AS TREES. MOVE INDOORS IF
POSSIBLE. STAY AWAY FROM WINDOWS AND DOORS. AVOID USING WIRED
TELEPHONES DIRECTLY CONNECTED TO OUTSIDE PHONE LINES.

LAT...LON 3172 8615 3173 8644 3181 8645 3184 8644
      3189 8644 3194 8619 3194 8618 3189 8617
      3186 8618 3183 8618 3181 8620 3179 8620
      3179 8615
TIME...MOT...LOC 2001Z 269DEG 19KT 3182 8640

The office that day

Everything else NWS Mobile, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 22, 7:07 PM CDTSpecial Weather StatementMOBWilcox38 min
Jul 23, 11:44 AM CDTSpecial Weather StatementMOBCrenshaw31 min
Jul 23, 12:30 PM CDTSpecial Marine WarningMOB90 min
Jul 23, 2:09 PM CDTSpecial Weather StatementMOBCrenshaw51 min
Jul 23, 2:15 PM CDTSpecial Weather StatementMOBButler60 min
Jul 23, 12:29 PM CDTSpecial Weather StatementMOBOkaloosa46 min

Nearby

Special Weather Statements in Alabama, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.